• Users Online: 42
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
LETTERS TO EDITOR
Year : 2016  |  Volume : 2  |  Issue : 1  |  Page : 43-44

Pityriasis Rosea-like eruption induced by loperamide


Department of Dermatology, Seth GS Medical College and KEM Hospital, Parel, Mumbai, Maharashtra, India

Correspondence Address:
Vidya Kharkar
Department of Dermatology, Seth GS Medical College and KEM Hospital, Parel, Mumbai, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2455-3972.184095

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2205    
    Printed26    
    Emailed0    
    PDF Downloaded67    
    Comments [Add]    

Recommend this journal